# SDR HNAA0700144

- Difficulty date: July 12, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8101
- Aircraft serial: 163
- Aircraft time: 47,480 hours, 52,577 cycles
- Engine: Pwa PW120
- Engine time: 41,221 hours, 46,773 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: LM431SA4
- Part serial: LK0027
- Condition: Broken
- Location: Nr 2 Engine
- Part time: 25,995 hours, 28,165 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FROM A/C 942 HA IN MDT ON 7-3-07 RECEIVED AT SBY MAINTANCE SHOP.  FOUND TORQUE MOUNT END BROKEN OFF.  ENG S/N 12-42.
